# SDR R61A201912181406

- Difficulty date: December 9, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 17004071001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND R/H FLOOR SUPPORT AT FR.16 CORRODED AS MARKED. REPLACED RH FLOOR DOUBLER PER SRM 51-40-08.  APPLIED TOP COAT TO FASTENERS REF SRM 51-23-06
